# SDR AUS20020882

- Difficulty date: April 13, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 303001383
- Condition: Worn
- Location: Starter-Gen
- Component: Starter-Gen
- Component part number: 23081018
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) STARTER-GENERATOR BRUSHES SEVERELY WORN. BURNING AND ARCING BETWEEN BRUSHES AND COMMUTATOR.
